# SDR MALA976002

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHTS INOP, MAIN BOARDING DOOR AND 2 EXIT COMPARTMENT LIGHTS.  MAINTENANCE REPLACED CABIN EMERGENCY LIGHT POWER PACK, OPS CHECK GOOD.
